BibTeX record journals/cj/ChenL04

download as .bib file

@article{DBLP:journals/cj/ChenL04,
  author    = {Shan{-}Tai Chen and
               Shun{-}Shii Lin},
  title     = {Optimal Algorithms for 2 [times] n Mastermind Games-a Graph-Partition
               Approach},
  journal   = {Comput. J.},
  volume    = {47},
  number    = {5},
  pages     = {602--611},
  year      = {2004},
  url       = {http://dx.doi.org/10.1093/comjnl/47.5.602},
  doi       = {10.1093/comjnl/47.5.602},
  timestamp = {Tue, 28 Jun 2011 15:16:43 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cj/ChenL04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}